# SDR SWAA2025071690922

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N8780Q
- Make and model: Boeing 737-8
- Aircraft serial: 67753
- Aircraft time: 8,326 hours, 4,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT INBOARD FA PORTABLE FLASHLIGHT INOPERATIVE.  OK TO CONTINUE PER MEL 25-64-02A SP#1B. AUTHORIZATION: 268608.  R&R AFT RT INBD FLASHLIGHT BATTERY IAW AMM 25-64-00.  OPS CHK GOOD.
